# SDR SIMA201808143002

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 33,384 hours, 28,334 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200105049
- Condition: Overheated
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

NR 1 A/C PACK OVERHEATED WITH PACK BLOWING HOT AND A FOUL ODOR DURING APPROACH TO LAND.  REMOVED AND REPLACED THE NR 1 ACM AND PERFORMED AN OPS CHECK IAW AMM 21-51-00 OPS CHECKED GOOD,  NO DEFECT NOTED.
